Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having pain in right hips, right lower back, right groin, noticed blood in stool. Suggest?

Hello, i am a female and have been experiencing intermittent pain, dull pain, above my right hip, radiating to my right lower back, and right groing , and leg. It is worse upon waking, and when I am laying down. while sleeping, i don not experience any pain, and while i exercise it goes away. Also i have notice blood in my stool , intermittently
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014

Pain you described could be due to muscular spasm or radiating pain from internal organ. Blood in stool could be due to Gastrointestinal bleed or Local pathology around anal area. Direct physical examination is required for appropriate treatment.

I do hope that you have found something helpful and I will be glad to answer any further query.
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor